# SDR HYIA202405174001

- Difficulty date: May 12, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N133CA
- Make and model: Tecnam P2012
- Aircraft serial: 003US
- Aircraft time: 1,990 hours, 28,228 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 1670510313
- Condition: Melted
- Part time: 1,400 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "PT2 HEATER OFF CAS MESSAGE" AFTER TAKE-OFF. MAINTENANCE INSPECTED AND FOUND LEFT AND RIGHT PITOT HEAT SWITCHES AND CONNECTORS MELTED. BOTH THE SWITCH AND THE SWITCH CONNECTOR WERE REPLACED WITH NO FURTHER DEFECTS. PART NUMBERS REPLACED WERE  30-16-0687001 AND 16-705-103-13.
